# SDR CALA9601853

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1986-2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AROUND FLOOR PANEL ATTACH HOLES FROM BS 1986 TO 2007, RBL 27.  A NEW FLOOR SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 53-60-01 FIGURE 1, 51-31-01 AND 51-20-01.
